# SDR AALA991030

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49255
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Burned
- Location: Tail Compartment
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, TAIL COMPARTMENT EMERGENCY EXIT LIGHT INOPERATIVE.  REPAIRED WIRE TO TAIL COMPARTMENT EMERGENCY EXIT LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
